# SDR 2007UALA03610

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 56,567 hours, 20,853 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3R SLIDE ARMED LIGHT INOP.  FOUND A FUSED LAMP.  REPLACED LAMP.
